# SDR AU980817

- Difficulty date: May 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rotax ROTAX912
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: MA1L
- Condition: Cracked
- Location: Engine
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT MUFFLER CRACKED AND SECTION MISSING FROM AREA LOCATED BEHIND THE CARBURETOR HEATING PLATE.
